EconPapers    
Economics at your fingertips  
 

The stability set as a social choice correspondence

Mathieu Martin and Vincent Merlin ()

Mathematical Social Sciences, 2002, vol. 44, issue 1, 91-113

Date: 2002
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (5) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165-4896(02)00010-0
Full text for ScienceDirect subscribers only

Related works:
Working Paper: The stability set as a social choice correspondence (2002)
Working Paper: Stability Set as Social Choice Correspondence (2000) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matsoc:v:44:y:2002:i:1:p:91-113

Access Statistics for this article

Mathematical Social Sciences is currently edited by J.-F. Laslier

More articles in Mathematical Social Sciences from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2019-10-22
Handle: RePEc:eee:matsoc:v:44:y:2002:i:1:p:91-113